Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 131, NWS Wichita, KS

May 26, 2016Harvey County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 26, 2016, 5:40 PM CDT for Harvey County, Marion County, Kansas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 5:40 PM CDT (22:40 UTC)
Expired
May 26, 2016, 5:53 PM CDT
In force
13 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harvey County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 65 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:31 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

624 
WUUS53 KICT 262240
SVRICT
KSC079-115-262315-
/O.NEW.KICT.SV.W.0131.160526T2240Z-160526T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
540 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOESSEL...OR
  8 MILES WEST OF PEABODY...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...MARION...GOESSEL AND WALTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3810 9716 3813 9737 3837 9735 3836 9701
TIME...MOT...LOC 2240Z 205DEG 26KT 3821 9725 

HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
2 follow-up statements
934 
WWUS53 KICT 262248
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
548 PM CDT THU MAY 26 2016

KSC079-115-262315-
/O.CON.KICT.SV.W.0131.000000T0000Z-160526T2315Z/
HARVEY KS-MARION KS-
548 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN HARVEY AND SOUTHWESTERN MARION COUNTIES...

AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HILLSBORO...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...MARION...GOESSEL AND WALTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3810 9716 3813 9737 3837 9735 3836 9701
TIME...MOT...LOC 2248Z 205DEG 26KT 3826 9722 

HAIL...1.00IN
WIND...60MPH
 
$$

RITZMAN
440 
WWUS53 KICT 262253 RRA
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
553 PM CDT THU MAY 26 2016

KSC079-115-262303-
/O.CAN.KICT.SV.W.0131.000000T0000Z-160526T2315Z/
HARVEY KS-MARION KS-
553 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARVEY AND
SOUTHWESTERN MARION COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3810 9716 3813 9737 3837 9735 3836 9701
TIME...MOT...LOC 2252Z 205DEG 26KT 3830 9720 

$$

RITZMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:21 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, May 26, 2:21 PM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
221 PM CDT THU MAY 26 2016

.SHORT TERM...(This evening through Friday)
Issued at 221 PM CDT Thu May 26 2016

Elevated storms quickly developed early this afternoon in an area
of strong 850-700mb moisture transport. Around nearly the same
time surface based storms developed west of our forecast area on
the more traditional dryline. Large scale lift provided by
approaching shortwave is allowing for much more widespread
convection compared to the last couple of days.

With extreme instability, any storm that goes up will have a good
chance of producing very large hail. Surface flow today is
stronger than last couple of days along with deep layer shear
being more robust. Therefore, any surfaced based storm this
afternoon or evening will have a chance to produce a tornado with
a enhanced risk closer to the warm front/outflow, where winds will
be slightly more backed, resulting in strong low level shear.
Through 2pm, tornado threat is being mitigated by storms
interfering with each other. Going to need a storm to be more
isolated to get a longer lived tor this afternoon/evening.

Also ran with a flash flood watch through Fri afternoon with
several rounds of storms expected and grounds already saturated.
Should also see rivers continue to flood along with additional
rivers going into flood.

As the overnight hours progresses the more widespread convection
should push east and northeast on the better 850-700mb moisture.
Storms still look like a good bet for Fri as the upper wave takes
its time lifting across KS. What is left of the dryline looks to
still linger along the SW fringes of the forecast area by Fri
afternoon and may provide a focus. In addition, large scale lift
will be much better than the last few days which may allow storms
to more freely develop in the very unstable airmass. Severe storms
will be possible with any storms that develop Fri.

.LONG TERM...(Saturday through Thursday)
Issued at 221 PM CDT Thu May 26 2016

By 18z Sat, the upper wave will be lifting over northeast KS
which will push the better convective chances north and east of
the forecast area. Still not out of the question to get some
storms to develop late Sat night across the southern and southwest
portions of the forecast area as the better 850mb moisture starts
to roll back to the northeast. Confidence in rain chances starting
Sun is very low as we get broad sw flow aloft. While both GFS and
ECMWF agree on a northern stream shortwave tracking across the
northern Plains, they disagree on the timing, with the ECMWF
faster compared to the GFS which leads to low confidence. There is
still some suggestion that a weak impulse will track across
OK/southern KS Mon into Mon evening which may result in some
elevated rain chances.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 704 AM CDT Thu May 26 2016

Convective potential is the the main concern today. Anticipate
improving conditions to VFR at all sites early this morning through
early this afternoon. Thunderstorms are expected to develop just to
the west of the KHUT/KGBD/KRSL Taf locations late this afternoon/
early this evening near a dryline/outflow boundary. Think some of
the convection could be strong/severe near KHUT and KGBD so added a
tempo group for some gusty winds and moderate TSRA. Could also see
some convection reach KICT so will include VCTS for this site as
well.

Expect the dryline convection to evolve into a forward propagating
complex storms tonight, so will keep VCTS going overnight.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    85  66  80  61 /  50  40  40  30
Hutchinson      85  65  80  59 /  60  50  40  30
Newton          84  66  79  61 /  60  60  50  40
ElDorado        84  67  78  62 /  60  50  50  40
Winfield-KWLD   85  66  80  63 /  50  30  40  30
Russell         85  62  81  57 /  50  70  40  30
Great Bend      86  62  81  57 /  50  60  40  30
Salina          85  65  80  58 /  60  70  50  40
McPherson       85  65  80  59 /  60  60  50  40
Coffeyville     84  67  77  65 /  50  40  50  40
Chanute         84  68  76  65 /  50  50  50  50
Iola            84  67  76  64 /  50  50  60  50
Parsons-KPPF    84  67  77  65 /  50  40  50  40

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...PJH
Hazardous weather outlook, May 26, 2:44 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
244 PM CDT THU MAY 26 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-271800-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
244 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE POTENTIAL FOR SEVERE THUNDERSTORMS REMAINS HIGH ACROSS CENTRAL
AND EASTERN KANSAS. AREAS AT GREATEST RISK ARE ALONG AND
NORTHWEST OF THE TURNPIKE...WHERE VERY LARGE HAIL...DAMAGING WINDS
AND VERY HEAVY RAIN ARE EXPECTED. A FEW TORNADOES ARE ALSO POSSIBLE.

FOR SOUTHEAST KANSAS...HAIL MAY BE AS LARGE AS GOLFBALLS ALONG
WITH WINDS AROUND 65 MPH AND VERY HEAVY RAINS THAT MAY CAUSE
FURTHER FLOODING.

FLASH FLOOD WATCH IN IN EFFECT FOR MUCH OF THE AREA THROUGH FRIDAY
AFTERNOON. SEE LATEST FLOOD WATCHES AND WARNINGS FOR ADDITIONAL
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE OF SEVERE THUNDERSTORMS ACROSS THE REGION
FRIDAY AFTERNOON AND FRIDAY NIGHT WITH HAIL UP TO GOLFBALL-SIZED
AND 60 TO 70 MPH WINDS.

THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS
SOUTHEAST KANSAS SATURDAY AND SATURDAY NIGHT THAT MAY PRODUCE
SMALL HAIL AND 40 TO 50 MPH WINDS. THE GREATER THUNDERSTORM
POTENTIAL WOULD BE AREA WIDE FROM SUNDAY THRU TUESDAY. STRONG TO
SEVERE THUNDERSTORMS ARE ANTICIPATED.

GIVEN THE UNCERTAINTY THROUGHOUT THE PERIOD...PLEASE CHECK LATER
OUTLOOKS FOR UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, May 26, 5:12 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT THU MAY 26 2016

KSZ067-082-262300-
KINGMAN KS-RENO KS-
512 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  CENTRAL RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF KINGMAN...
  MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...KINGMAN...SOUTH HUTCHINSON...PRETTY PRAIRIE...
  ARLINGTON...PARTRIDGE...PLEVNA...ABBYVILLE...WILLOWBROOK...
  LANGDON...PENALOSA...KINGMAN AIRPORT AND HUTCHINSON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3763 9807 3769 9840 3816 9826 3810 9782
TIME...MOT...LOC 2211Z 202DEG 29KT 3776 9821

JAKUB
Local storm report, May 26, 5:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
521 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             4 N DURHAM              38.54N 97.23W
05/26/2016  M1.75 INCH       MARION             KS   NWS EMPLOYEE

&&

VJP
Local storm report, May 26, 5:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
525 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             2 S NEWTON              38.02N 97.34W
05/26/2016  E0.88 INCH       HARVEY             KS   LAW ENFORCEMENT

            DEPUTY REPORTS NICKEL SIZED HAIL AT MILE MARKER 28 ON
            INTERSTATE 135.

&&

VJP
Local storm report, May 26, 5:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             6 NE WINDOM             38.45N 97.83W
05/26/2016  E0.75 INCH       MCPHERSON          KS   TRAINED SPOTTER

&&

VJP
Local storm report, May 26, 5:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             RAMONA                  38.60N 97.06W
05/26/2016  E1.50 INCH       MARION             KS   EMERGENCY MNGR

0529 PM     HAIL             LEHIGH                  38.37N 97.30W
05/26/2016  E0.75 INCH       MARION             KS   AMATEUR RADIO

&&

VJP
Local storm report, May 26, 5:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
537 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             10 S SALINA AIRPORT     38.66N 97.65W
05/26/2016  M2.00 INCH       SALINE             KS   PUBLIC

            DELAYED REPORT VIA FACEBOOK PICTURE OF 2 INCH HAIL NEAR
            ASSARIA.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:04 PM CDTTornado WarningICTSaline31 min
May 25, 7:33 PM CDTSpecial Weather StatementICTSumner27 min
May 25, 7:58 PM CDTSpecial Weather StatementICTSumner47 min
May 25, 8:17 PM CDTSpecial Weather StatementICTSedgwick43 min
May 25, 9:02 PM CDTSpecial Weather StatementICTSumner43 min
May 26, 12:12 PM CDTSpecial Weather StatementICTHarper33 min
May 26, 12:31 PM CDTSpecial Weather StatementICTSedgwick29 min
May 26, 12:47 PM CDTSpecial Weather StatementICTSedgwick28 min
May 26, 12:50 PM CDTSpecial Weather StatementICTReno25 min
May 26, 12:52 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick38 min
May 26, 12:54 PM CDTSevere Thunderstorm WarningICTSumner36 min
May 26, 1:11 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick, Sumner49 min
May 26, 1:14 PM CDTFlash Flood WatchICTBarton, Butler, Chase, Cowley, Ellsworth, Greenwood and 12 more37 hr
May 26, 1:19 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Reno, Rice41 min
May 26, 1:25 PM CDTSpecial Weather StatementICTSumner35 min
May 26, 1:38 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick67 min
May 26, 1:39 PM CDTSpecial Weather StatementICTMarion36 min
May 26, 1:52 PM CDTSpecial Weather StatementICTButler23 min
May 26, 1:55 PM CDTSpecial Weather StatementICTMcPherson35 min
May 26, 1:58 PM CDTSevere Thunderstorm WarningICTReno, Rice47 min
May 26, 2:08 PM CDTAreal Flood WarningICTReno20 hr
May 26, 2:11 PM CDTSpecial Weather StatementICTButler34 min
May 26, 2:16 PM CDTSpecial Weather StatementICTMarion29 min
May 26, 2:38 PM CDTSpecial Weather StatementICTButler, Chase52 min
May 26, 2:42 PM CDTSpecial Weather StatementICTRice33 min
May 26, 2:45 PM CDTSpecial Weather StatementICTMarion30 min
May 26, 2:52 PM CDTAreal Flood WarningICTMarion6 hr
May 26, 2:55 PM CDTSpecial Weather StatementICTHarvey35 min
May 26, 3:09 PM CDTSevere Thunderstorm WarningICTBarton, Russell45 min
May 26, 3:42 PM CDTSpecial Weather StatementICTHarvey48 min
May 26, 3:45 PM CDTAreal Flood WarningICTBarton, Russell15 hr
May 26, 4:03 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Reno42 min
May 26, 4:12 PM CDTSpecial Weather StatementICTButler63 min
May 26, 4:24 PM CDTSpecial Weather StatementICTMcPherson36 min
May 26, 4:30 PM CDTSpecial Weather StatementICTSedgwick30 min
May 26, 4:42 PM CDTSpecial Weather StatementICTRice48 min
May 26, 4:46 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, McPherson, Rice, Saline59 min
May 26, 4:50 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion40 min
May 26, 4:52 PM CDTSevere Thunderstorm WarningICTButler, Harvey, McPherson, Marion, Sedgwick53 min
May 26, 5:12 PM CDTSpecial Weather StatementICTReno48 min
May 26, 5:20 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline55 min
May 26, 5:25 PM CDTSevere Thunderstorm WarningICTMarion28 min
May 26, 5:42 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice35 min
May 26, 5:48 PM CDTSpecial Weather StatementICTKingman42 min
May 26, 5:54 PM CDTAreal Flood WarningICTMcPherson, Saline7 hr
May 26, 5:54 PM CDTSpecial Weather StatementICTMarion51 min
May 26, 6:07 PM CDTSpecial Weather StatementICTHarvey23 min
May 26, 6:17 PM CDTSpecial Weather StatementICTMcPherson, Saline28 min
May 26, 6:18 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion29 min
May 26, 6:36 PM CDTSpecial Weather StatementICTReno39 min
May 26, 6:39 PM CDTSpecial Weather StatementICTChase36 min
May 26, 6:48 PM CDTSpecial Weather StatementICTHarvey, McPherson42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.